Communications in Mathematical Sciences
Volume 16 (2018)
Well-posedness for the regularized intermediate long-wave equation
Pages: 523 – 535
In this work we prove local and global well-posedness of the Cauchy problem of the regularized intermediate long-wave (rILW) equation in periodic and nonperiodic Sobolev spaces.
internal waves, dispersive models, regularized intermediate long-wave equation, wellposedness for PDEs, pseudodifferential operators
2010 Mathematics Subject Classification
35S10, 37L50, 76B03, 76B55
Janaina Schoeffel was supported by CAPES, Brasil.
César J. Niche was partially supported by CNPq, Brasil.
Received 6 July 2017
Accepted 14 January 2018
Published 14 May 2018